Joint Pain And Synthroid?

2 Replies Updated



Conversation Starter

Ann Says:


I have been taking synthroid 75mcg for the past 14 years.Recently had blood work and the Dr. wanted to lower my dose.I still haven't change the dose due to more important family situations, Was wondering if anyone had experienced joint pain especially in their fingers and toes? Thought maybe it is due to too much synthroid in my system, Trying to get in touch with my Dr. Will lower the dosage as she advised.Thanks!



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
patricia minnich Says:

I use to hurt unbearably until my neuorologist gave me oxycotin 40mg. 3x a day with 15 mg. of morphine as a break through 3x a day prn.. there is no more pain! Some days I forget to take any of it, and I still have enough in my system that missing a day goes unnoticed. You propably wonder if i am hooked after 7 years . No. I am not hooked, but I am sure If I came off I would have withdrawls. But it takes care of my pain. I have a lot of things wrong with me....yet it takes care of my bone disease. If taken as prescribed it will help. Ask your pain management doctor. I have osteroporosis(lost an inch last year in my hip. I did not know it. I cannot sleep in a bed, but use a recliner. I have had 7 strokes each one taking something away from my body; but I do not hurt. I have dystonia and get 12 to 20 botox shots every month around my eyes and forhead and down each side of my back neck just to be able to keep my eyes open.But I do not hurt. They are putting a peg tube in my stomach so I have liquids witout food going into my lungs when I eat. Can not swallow as my vocal cords are freezing up on me, but I do not hurt. They are going to cut the skin above each eye trim it and reconnect the skin so I will have better vision. I have fibromalgia(but I do not feel it anymore). The one drawback to my life is I have seizures constantly, but I intend to get my medicine changed and that shall put a stop to them. Life is good. I also have monnanuclear gammothy(blood cancer). but it is not acting up right now. But life is still good. I am 59 and look like I am in my late 30's or 40's and I thank my,GOD, and doctors for that. All this just to say that try the medicine I take and you should be pain free in a short time. GOD BLESS.

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Patricia Says:

It is now Jan. 6, 2011 and I have lost the ability to swallow solid food. The flap at the end of my esphogaus will not open to let pills or solid food in untill it sits there and dissolves. Then it all goes in at once. I have lived on yougart ice cream, sherbt, and a few soft foods, but they all make me sick. They are going in on next friday to see what if anything can be done. No peg tubes as I am allergic to latex and rubber so the tubing rots off from infections which keep me ill. I am not sure what to exspect, but the makers of ENSURE said they would provide me for free with 221 cans of insure a month since my insurance will not cover it and I cannot afford it. GOD, bless them. I am very scared. Pray for me.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

joint and muscle pain eliquis
since being on Eliquis after cardiac ablation, for a-fib my leg muscles hurt so bad hard to walk. Have dizziness serve p... 24 replies
Back and joint pain after Injectafer
I have chronic anemia from Crohn's disease and we decided to do Venofer this year to address my anemia. I did like 1... 8 replies
Back pain and joint pain can be caused by pancreatitis side
Anyone else having persistent back pain, I have been on 30 mg Tanzeum for six weeks the last three weeks have been exper... 2 replies
joint pain with xarelto and memory loss
I am having extreme joint discomfort where I can’t move. I’ve been on it six months in the last 2 months I&#... 8 replies
Bones and joint pain fenofibrate medicine
My dad has bone and joint pain and he went to his doctor and diced to give him fenofibtate 48mg, is this good for bone a... 1 reply
muscle and joint pain
Since taking this inhaler - My breathing has improved greatly - but I am in extreme pain - don't want to stop taking... 7 replies
Xarelto and joint pain
Got one month to before my 90 days on xarelto is over. I have been experiencing severe pain in my knees, ankles, hips an... 4 replies
viberzi and joint pain
I have been having hip joint pain for many years. After I started taking Viberzi 100 mg twice a day within a couple of d... 3 replies
Severe joint and bone pain and exhaustion on xarelto
Started Xarelto two days ago. The first day extreme fatigue and bone and joint pain. I don't think I can co tinue on... 6 replies
Extreme joint and muscle pain, neck stiffness, tightness of chest while on Eliquis
The neck stiffness started while on Xarelto. After switching to Eliquis is the pain spread throughout my body. Into my b... 30 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 9 January 2011.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA